2019 Reconciliation Retreat Schedule for Students

Time	Group A	Group B	Group C	Group D	Group E
9:00 - 9:10	Welcome & Prayer Allow 5 Mintues Travel Time				
		Allow 5 IVIII	tues Travel Time		Station F
9:15 - 9:40	Station 1 Golfing with God Jr. High Hallway	Station 2 Knighting Station Classroom 2A	Station 3 Beat the Devil Multipurpose Room	Station 4 White as Snow Cafeteria	Station 5 Web of Sin Conference Room A
		Allow 5 Min	tues Travel Time		
9:45 - 10:10	Station 2 Knighting Station Classroom 2A	Station 3 Beat the Devil Multipurpose Room	Station 4 White as Snow Cafeteria	Station 5 Web of Sin Conference Room A	Station 1 Golfing with God Jr. High Hallway
		Allow 5 Min	tues Travel Time		
10:15 - 10:40	Station 3 Beat the Devil Multipurpose Room	Station 4 White as Snow Cafeteria	Station 5 Web of Sin Conference Room A	Station 1 Golfing with God Jr. High Hallway	Station 2 Knighting Station Classroom 2A
		Allow 2 Min	tues Travel Time		
10:45 - 11:10	Inspire the Parent Activity/Craft				
			tues Travel Time		
11:15 - 11:55	Lunch & Family Activity in Johnson Hall				
		Allow 5 Min	tues Travel Time		
12:00 - 12:15	Family Adoration				
	Allow 5 Mintues Travel Time				
12:20 - 12:45	Station 4 White as Snow Cafeteria	Station 5 Web of Sin Conference Room A	Station 1 Golfing with God Jr. High Hallway	Station 2 Knighting Station Classroom 2A	Station 3 Beat the Devil Multipurpose Room
_	T	Allow 5 Min	tues Travel Time	T	
12:50 - 1:25	Station 5 Web of Sin Conference Room A	Station 1 Golfing with God Jr. High Hallway	Station 2 Knighting Station Classroom 2A	Station 3 Beat the Devil Multipurpose Room	Station 4 White as Snow Cafeteria
		Allow 2 Min	tues Travel Time		
1:30 - 1:45	Family Activity				
1:45 - 2:00	Closing/Survey/Prayer				